Does Allopurinol cause Cough?

Last Update May 26, 2016
#56 in Allopurinol discussions - 20 posts discuss Cough with Allopurinol. Cough is #56 concern in Allopurinol discussions.
About Allopurinol
Allopurinol is a gout medication.
Uses: Allopurinol is prescribed for Gout and is mostly mentioned together with this indication. Read More
Satisfaction Score
?
3.5
5 1 8214
Moderately Satisfied
based on 8,214 conversations around the web
Back to all concerns

Does Allopurinol cause Cough?

content loaded dynamically
Filter by
Filter by
Gender
Role
Age
All
We found 20 discussions
?
allopurinol caused me cough and asthma
| vasilios
i started taking allopurinol 300 mg . after 3 days i expierienced shortness of breath and at night i would cough in bed and try and clear my chest of what seemed to b a mucus . i would get wheezing as tho i had asthma for which ive never had . it does help with reducing uric acid but the side affects outway the benefits for me . i did extensive research and found that this drug has serious side effects apon the liver and kidneys for some people . @fter one week i develooed a chest infection for which my doctor gave me roxythromicin tabs and it cleared up . my doc said my cough was not related to gout medicatiin but i went of it for two weeks and i was back to my old self but ended up with gout again so i started allopurinol again 3 days ago and this morning i woke up with cough and asthmatic symptoms again with slight sensitivity in my liver area so for me its out for good this shit drug has side effects that cause chest and bronchial damage . i experimented with this drug two times with the same outcome . i do not recomend anyone to take this rubbish but seek alternative natural uric acid lowering tablets . has anyone had these symptoms , i woukd b glad to hear ur story thx

Treato does not review third-party posts for accuracy of any kind, including for medical diagnosis or treatments, or events in general. Treato does not provide medical advice, diagnosis or treatment. Usage of the website does not substitute professional medical advice.
The side effects featured here are based on those most frequently appearing in user posts on the Internet. The manufacturer's product labeling should always be consulted for a list of side effects most frequently appearing in patients during clinical studies. Talk to your doctor about which medications may be most appropriate for you.
The information reflected here is dependent upon the correct functioning of our algorithm. From time-to-time, our system might experience bugs or glitches that affect the accuracy or correct application of mathematical algorithms. We will do our best to update the site if we are made aware of any malfunctioning or misapplication of these algorithms. We cannot guarantee results and occasional interruptions in updating may occur. Please continue to check the site for updated information.
Welcome back! Sign in
See what other patients are saying
First time here? Sign up!
See what other patients are saying
Forgot your password?
No problem, we can help.
Please wait...